Open Access
Translator Disclaimer
1995 Points rationnels sur les sous-groupes compacts des groupes algébriques
Daniel Bertrand
Experiment. Math. 4(2): 145-151 (1995).

Abstract

We study to what extent a rational point of infinite order on an extension of an abelian variety by a linear group can lie in the extension's maximal compact subgroup (for the real topology). The theory of modular forms allows us to construct such points in the toric case, and this gives a counterexample to a density property recently introduced by Waldschmidt. In contrast, we show that there are no such points in the universal extension of an elliptic curve.

On étudie dans quelle mesure un point rationnel d'ordre infini d'une extension d'une variété abelienne par un groupe linéaire peut être situé sur son sous-groupe compact maximal (pour la topologie réelle). La théorie des formes modulaires permet de construire de tels points dans le cas torique, et cela fournit un contre-exemple a une propriété de densité récemment introduite par Waldschmidt. On démontre en revanche qu'il n'en existe pas sur l'extension vectorielle universelle d'une courbe elliptique.

Citation

Download Citation

Daniel Bertrand. "Points rationnels sur les sous-groupes compacts des groupes algébriques." Experiment. Math. 4 (2) 145 - 151, 1995.

Information

Published: 1995
First available in Project Euclid: 17 March 2003

zbMATH: 0859.11046
MathSciNet: MR1377415

Subjects:
Primary: 14G05
Secondary: 11G10 , 14K05

Rights: Copyright © 1995 A K Peters, Ltd.

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.4 • No. 2 • 1995
Back to Top